(2 Pack) Equate Pain Relief Ibuprofen Coated Tablets, 200 mg, 100 Ct, 2 Pk

Brand Name Equate
Model
Rating ★★★★¾ 
Reviews Read Customer Reviews

$7.37 

Get quick relief from common aches and pains with these Equate Ibuprofen Coated Tablets. Theyre specially formulated to help reduce pain and fever in both adults and children ages 12 years and up. This non-steroidal anti-inflammatory drug helps treat minor arthritis pain, common cold, muscular aches, toothache, backache and menstrual cramps. Offered in a 100-count bottle, these Equate Ibuprofen tablets come in a convenient twin-pack, making it a suitable pick for the home medicine cabinet.Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

(2 Pack) Equate Pain Relief Ibuprofen Coated Tablets, 200 mg, 100 Ct, 2 Pk(2 Pack) Equate Pain Relief Ibuprofen Coated Tablets, 200 mg, 100 Ct, 2 Pk(2 Pack) Equate Pain Relief Ibuprofen Coated Tablets, 200 mg, 100 Ct, 2 Pk(2 Pack) Equate Pain Relief Ibuprofen Coated Tablets, 200 mg, 100 Ct, 2 Pk(2 Pack) Equate Pain Relief Ibuprofen Coated Tablets, 200 mg, 100 Ct, 2 Pk(2 Pack) Equate Pain Relief Ibuprofen Coated Tablets, 200 mg, 100 Ct, 2 Pk(2 Pack) Equate Pain Relief Ibuprofen Coated Tablets, 200 mg, 100 Ct, 2 Pk
(2 Pack) Equate Pain Relief Ibuprofen Coated Tablets, 200 mg, 100 Ct, 2 Pk
Equate Pain Relief Ibuprofen Coated Tablets, 200 mg, 100-Count, 2-Pack:? Active ingredient: 200 mg of Ibuprofen? May be used as a pain reliever/fever reducer for adults and children 12 years and over (check dosage)? Nonsteroidal anti-inflammatory drug (NSAID)? Pain relief tablets come in easy-to-swallow unit? Suitable for aches and pains due to headache, arthritis, the common cold, muscle aches, toothache, menstrual cramps and backache? Gluten-free? Pack of 2 bottles; 100 tablets per bottle? Equate Ibuprofen tablets compare to Advil? Ask a health professional before use
UNDERSTANDING PAIN
What is pain? The International Association for the Study of Pain defines it as: An unpleasant sensory and emotional experience associated with actual or potential tissue damage or described in terms of such damage.

 Customer Reviews

Perfect
A very helpful product for obvious reasons! I can't imagine any reason to pay for brand-name Advil when this product is far more affordable.h
A Fine Product
This brand of ibuprofen is economical and as effective as any of the leading brand names. I suffer from headaches, arthritis and muscle pain. When I need speedy relief I know I can take this medication as directed and feel much better.houseproudconsumer
Great little pain relief tablets!
Love this little pain relief tablets. Excellent product. Better than Tylenol or aspirin. I will recommend this to my friends and relatives and everyone because these tablets really work!Maria

 You may also be interested in